Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Homogeneous Borel sets of ambiguous class two


Author: Fons van Engelen
Journal: Trans. Amer. Math. Soc. 290 (1985), 1-39
MSC: Primary 54H05; Secondary 04A15, 54E35, 54F65
MathSciNet review: 787953
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We describe and characterize all homogeneous subsets of the Cantor set which are both an $ {F_{\sigma \delta }}$ and a $ {G_{\delta \sigma }}$; it turns out that there are $ {\omega _1}$ such spaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54H05, 04A15, 54E35, 54F65

Retrieve articles in all journals with MSC: 54H05, 04A15, 54E35, 54F65


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1985-0787953-3
PII: S 0002-9947(1985)0787953-3
Article copyright: © Copyright 1985 American Mathematical Society